# SDR SWAA2023092604595

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 7,919 hours, 3,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD FLIGHT ATTENDANT FLASHLIGHT INOP<[01] ITEM OK TO CONTINUE PER MEL 25-64-02A SP1B;[02] R/R FLASHLIGHT BATTERY PACK PER AMM 25-64-00 OPS CHCEK GOOD
